# SDR AALA202301190297

- Difficulty date: January 4, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N922AN
- Make and model: Boeing 737823
- Aircraft serial: 29523
- Aircraft time: 66,062 hours, 26,995 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A81271
- Condition: Corroded
- Location: Bs 767-793
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT RIGHT HAND SHIELD LOCATED FROM BS 767 TO BS 793 AT S25R. REPLACED SHIELD PER AARD 51-00-05-1 AND DWG 146A8127.
